MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 7 HOLES 98MM; PLATE,FIXATION,BONE
Model Number 223.571
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of event: unknown.Additional device product codes: hwc, ktt.Original implant date was on an unknown date in 2016.Complainant device is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was performed on part number: 223.571, lot number: 7591037, part manufacture date: 26-jan-2014, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a: dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5 mm lcp plate 7 holes 98 mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned and a review of the device history record revealed no complaint related anomalies.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the revision surgery was performed on (b)(6) 2017, due to a nonunion of an ulna fracture.Original implant date was on an unknown date in 2016.The locking compression plate (lcp) and screws were removed intact and replaced with a recon plate and screws.The patient also received an autologous medial femoral epicondyle vascularized bone graft.The physician stated the nonunion was related to the patient biology.There was no report of surgical delay and the procedure was completed successfully.This report is for one (1) 3.5 mm lcp plate 7 holes 98 mm.This is report 1 of 3 for complaint (b)(4).

Brand Name
3.5MM LCP PLATE 7 HOLES 98MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7172885
Report Number2939274-2018-50111
Device Sequence Number16353856
Product Code HRS
UDI-Device Identifier10886982157935
UDI-Public(01)10886982157935(10)7591037
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.571
Device Catalogue Number223.571
Device Lot Number7591037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68